# SDR UIEA2021040200800

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MD SEAT TRACK STRUCTURE CORROSION BETWEEN STA 1930 AND STA 2100 LBL 98.58( REPAIR DAMAGED AREA IAW SRM 53-00-52-2R-6 REPAIR 6 REV 91 AND EI NO T2021A53M-782 REV 2 BOEING DWG NO 65B38251 SH 61 REV A, 65N38288 SH3 REV A 65B38406 SH8 REV A, 65B38306 SH6 REV A. JOB COMPLETED AND CONDITION CHK NORMAL. )
